# SDR USAA061260

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SKIN 5TH STOP FITTING FROM BOTTOM CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 52-10-16, DEFECT SIZE: .25 INCH.
